# SDR IXXA2024081202

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 102,008 hours, 33,028 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 313T3380133
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE AFT O/B PYLON HYDRAULIC BAY DOOR CRACKED
